Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/209726
Title: Об устойчивости периодических движений уравнений Ньютона
Authors: Амелькин, В. В.
Руденок, А. Е.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2018
Publisher: Минск : БГУ
Citation: Динамические системы: устойчивость, управление, оптимизация = Dynamical systems: stability, control, optimization : материалы Междунар. науч. конф., посвященной 100-летию со дня рождения академика Е. А. Барбашина, Минск, 24–29 сент. 2018 г. / Белорус. гос. ун-т ; редкол.: Ф. М. Кириллова (гл. ред.) [и др.]. – Минск : БГУ, 2018. – С. 57-59.
URI: http://elib.bsu.by/handle/123456789/209726
ISBN: 978-985-566-654-8
Appears in Collections:2018. Динамические системы: устойчивость, управление, оптимизация = Dynamical systems: stability, control, optimization

Files in This Item:
File Description SizeFormat 
57-59.pdf365,68 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.